Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Claire Voisin
Title: Hodge theory and complex algebraic geometry I, II
Additional book information Cambridge University Press, New York, Vol. I, 2002, ix+322 pp., £65, ISBN 0-521-80260-1; Vol. II, 2003, xi+351 pp., £65, ISBN 0-521-80283-0.


References [Enhancements On Off] (What's this?)

  • [deR] Georges de Rham, Differentiable manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 266, Springer-Verlag, Berlin, 1984. Forms, currents, harmonic forms; Translated from the French by F. R. Smith; With an introduction by S. S. Chern. MR 760450 (85m:58005)
  • [GMV] M. Green, J. Murre, and C. Voisin, Algebraic cycles and Hodge theory, Lecture Notes in Mathematics, vol. 1594, Springer-Verlag, Berlin, 1994. Lectures given at the Second C.I.M.E. Session held in Torino, June 21–29, 1993; Edited by A. Albano and F. Bardelli. MR 1335238 (96c:14001)
  • [V] Claire Voisin, Hodge theory and complex algebraic geometry. II, Cambridge Studies in Advanced Mathematics, vol. 77, Cambridge University Press, Cambridge, 2003. Translated from the French by Leila Schneps. MR 1997577 (2005c:32024b)


Review Information

Reviewer: Herbert Clemens
Affiliation: Ohio State University
Email: clemens@math.ohio-state.edu
Journal: Bull. Amer. Math. Soc. 42 (2005), 507-520
PII: S 0273-0979(05)01056-6
Published electronically: April 7, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.